# SDR AALA202104169013

- Difficulty date: March 25, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53475765200
- Condition: Corroded
- Location: Frm 62 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA, MEASURING L= 0.197 INCH, W= 0.056 INCH, D= 0.002 INCH, ON LOWER SILL AT FR62 AND STR 38R. PERFORMED REPAIR DOOR LOWER SILL IN BULK CARGO COMPARTMENT IAW SRM A321 53-41-49-300-003 FIGURE 001.
